# SDR IPXA13M77812

- Difficulty date: March 27, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 58,214 hours, 9,597 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA7202501
- Condition: Damaged
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, TWO DAMAGED FASTENER HOLES IN MAIN CARGO DOOR AFT FRAME ADJACENT TO L14L AND L17L ALONG BS 767.  REPAIRED MAIN CARGO DOOR FRAME IAW EA 011-5310-01-A4562 REV IR AND EO MD11-5310-50398-A.
